# SDR DALA2022082505733

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737
- Aircraft serial: 31983
- Aircraft time: 17,463 hours, 6,800 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451025UF00
- Part serial: T824085303
- Condition: Odor
- Location: X
- Part time: 15,448 hours, 6,073 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9144722) F/A REPORTED BURNT SMELL IN FRONT GALLEY. R/R COFFFE MAKER IAW B737 AMM 25-31-87. NEW C/M OPS OK. NO BURN SMELL.
